Alert archive / Oklahoma / Freeze Warnings in 2011
Freeze Warning 2, NWS Norman, OK
NWS Norman, OK issued this freeze warning at Oct 19, 2011, 4:06 AM CDT for 35 counties in Oklahoma. It took effect at Oct 20, 2011, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2011, 4:06 AM CDT (09:06 UTC)
- In effect from
- Oct 20, 2011, 1:00 AM CDT
- Expired
- Oct 20, 2011, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 35 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Coal County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Harper County, OK, Hughes County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Washita County, OK, Woods County, OK, Woodward County, OK
The radar
The Norman radar (KTLX), 61 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2594 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
121 WWUS74 KOUN 190906 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 406 AM CDT WED OCT 19 2011 OKZ004>020-191715- /O.UPG.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ /O.NEW.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/ /O.CON.KOUN.FR.Y.0002.000000T0000Z-111019T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER 406 AM CDT WED OCT 19 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TEMPERATURE: 34 TO 38 DEGREES THIS MORNING. 27 TO 32 DEGREES THURSDAY MORNING. * IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS PROTECTED FROM THE WIND WILL LIKELY SEE FROST THIS MORNING. MORE WIDESPREAD TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED BY THURSDAY MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$ OKZ021>032-040>043-047-048-191715- /O.UPG.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/ /O.NEW.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/ BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC- COAL-JOHNSTON-ATOKA- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE... TISHOMINGO...ATOKA 406 AM CDT WED OCT 19 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE: 30 TO 34 DEGREES. * IMPACTS: WIDESPREAD TEMPERATURES AT OR BELOW FREEZING EXPECTED OVER THE AREA. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL NEED TO BE COVERED OR BROUGHT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$
3 follow-up statements
156 WWUS74 KOUN 191407 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 907 AM CDT WED OCT 19 2011 OKZ004>020-192100- /O.EXP.KOUN.FR.Y.0002.000000T0000Z-111019T1400Z/ /O.CON.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER 907 AM CDT WED OCT 19 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TEMPERATURE: DROPPING TO NEAR FREEZING BY 1 TO 3 AM THURSDAY. MORNING LOW TEMPERATURES OF 27 TO 32 DEGREES. * DURATION: RANGING FROM 1 OR 2 HOURS AT SOME HIGHER ELEVATIONS TO 7 OR 8 HOURS AT SOME LOW LYING ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ021>032-040>043-047-048-192100- /O.CON.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/ BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC- COAL-JOHNSTON-ATOKA- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE... TISHOMINGO...ATOKA 907 AM CDT WED OCT 19 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TEMPERATURE: DROPPING TO NEAR FREEZING AT GROUND LEVEL BY 1 TO 4 AM THURSDAY. MORNING LOW TEMPERATURES OF 29 TO 32 DEGREES. * DURATION: RANGING FROM 1 OR 2 HOURS AT SOME HIGHER ELEVATIONS TO 6 OR 7 HOURS AT SOME LOW LYING ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$
003 WWUS74 KOUN 192042 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 342 PM CDT WED OCT 19 2011 OKZ004>032-040>043-047-048-201100- /O.CON.KOUN.FZ.W.0002.111020T0600Z-111020T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC- COAL-JOHNSTON-ATOKA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE... TISHOMINGO...ATOKA 342 PM CDT WED OCT 19 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM LATE TONIGHT INTO THURSDAY MORNING. * TEMPERATURE: DROPPING TO NEAR FREEZING BY 1 TO 3 AM THURSDAY... MOST NOTABLY IN LOW LYING AND SHELTERED LOCATIONS. MORNING LOW TEMPERATURES OF 27 TO 32 DEGREES. * DURATION: RANGING FROM AN HOUR OR TWO AT SOME HIGHER ELEVATIONS TO 7 OR 8 HOURS AT SOME LOW LYING AND SHELTERED LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ046-050>052-201100- /O.NEW.KOUN.FR.Y.0003.111020T0600Z-111020T1400Z/ CARTER-LOVE-MARSHALL-BRYAN- INCLUDING THE CITIES OF...ARDMORE...MARIETTA...MADILL...DURANT 342 PM CDT WED OCT 19 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TEMPERATURE: 33 TO 36 DEGREES. * IMPACTS: A SIX TO EIGHT HOUR PERIOD WHERE FROST COULD DEVELOP IS FORECAST FOR LOW LYING AND SHELTERED LOCATIONS. FROST WILL HAVE LESS TIME TO DEVELOP IN MORE EXPOSED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST. && $$
729 WWUS74 KOUN 201358 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 858 AM CDT THU OCT 20 2011 OKZ004>032-040>043-047-048-201500- /O.EXP.KOUN.FZ.W.0002.000000T0000Z-111020T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC- COAL-JOHNSTON-ATOKA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...COALGATE... TISHOMINGO...ATOKA 858 AM CDT THU OCT 20 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES ACROSS THE AREA ARE QUICKLY CLIMBING ABOVE FREEZING. $$ OKZ046-050>052-201500- /O.EXP.KOUN.FR.Y.0003.000000T0000Z-111020T1400Z/ CARTER-LOVE-MARSHALL-BRYAN- INCLUDING THE CITIES OF...ARDMORE...MARIETTA...MADILL...DURANT 858 AM CDT THU OCT 20 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES ARE RISING QUICKLY... WITH ANY REMAINING FROST EXPECTED TO BE GONE SOON. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Oct 18, 11:20 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Oct 18, 11:20 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT TUE OCT 18 2011
.AVIATION...
6Z TAFS... VFR CONDITIONS EXPECTED THROUGHOUT THE TAF PERIOD AT
ALL TAF SITES. A FEW LOW VFR CLOUDS MAY DEVELOP WEDNESDAY
AFTERNOON IN CENTRAL OKLAHOMA.
&&
.PREV DISCUSSION... /ISSUED 829 PM CDT TUE OCT 18 2011/
UPDATE...
THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 00Z AND WHILE WINDS
WERE BEGINNING TO DECOUPLE THIS EVENING WE HAVE BUMPED SPEEDS UP
A LITTLE FOR THE EVENING HOURS. HOWEVER... SHOULD STILL SEE THEM
DROP OFF SUFFICIENTLY LATER TONIGHT TO SUPPORT THE POSSIBILITY OF
SOME FROST IN THE NORTH ESPECIALLY IN PROTECTED/LOW-LYING AREAS.
TEMPERATURE TRENDS LOOK OK.
PREV DISCUSSION... /ISSUED 618 PM CDT TUE OCT 18 2011/
AVIATION...
0Z TAFS... VFR CONDITIONS THROUGHOUT THE TAF PERIOD.
PREV DISCUSSION... /ISSUED 317 PM CDT TUE OCT 18 2011/
DISCUSSION...
AT LEAST PATCHY FROST IS EXPECTED IN NORTHERN OK TONIGHT... WITH
MANY LOCATIONS IN THE OUN CWA POSSIBLY RECORDING THEIR FIRST
FREEZE OF THE FALL SEASON ON THURSDAY MORNING. MILD TEMPERATURES
ARE EXPECTED FROM THIS WEEKEND INTO EARLY NEXT WEEK.
NORTHWEST WINDS WILL PREVAIL OVERNIGHT... BUT GUSTINESS SHOULD
SUBSIDE. LOW TEMPERATURES IN THE MID 30S ARE EXPECTED ACROSS MUCH
OF NORTHERN OK. SHELTERED AND LOW-LYING LOCATIONS MAY SEE SOME
FROST DEVELOPMENT THROUGH THE EARLY MORNING HOURS. A FROST
ADVISORY HAS BEEN ISSUED TO BRING EXTRA ATTENTION TO THE
POSSIBILITY OF AT LEAST PATCHY FROST.
MUCH OF THE NORTHERN TWO THIRDS OF THE CWA WILL HAVE A SHOT AT
DROPPING BELOW THE FREEZING MARK ON THURSDAY MORNING. A SURFACE
RIDGE AXIS WILL STRETCH FROM NORTH TO SOUTH ACROSS THE CWA... WITH
WINDS GOING LIGHT UNDER CLEAR SKIES. SOME SPREAD STILL EXISTS
AMONG MODELS/ENSEMBLE MEMBERS... BUT WE HAVE ENOUGH CONFIDENCE TO
ISSUE A FREEZE WATCH.
TEMPERATURES WILL WARM INTO THE WEEKEND WITH A CHANCE OF LIGHT
RAIN ON SATURDAY AND SATURDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 41 61 35 64 / 0 0 0 0
HOBART OK 37 65 37 67 / 0 0 0 0
WICHITA FALLS TX 42 64 40 68 / 0 0 0 0
GAGE OK 36 62 30 67 / 0 0 0 0
PONCA CITY OK 35 58 28 61 / 0 0 0 0
DURANT OK 44 65 37 68 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY FROM 2 AM TO 9 AM CDT WEDNESDAY FOR OKZ004>020.
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR OKZ004>032-040>043-047-048.
TX...NONE.
&&
30/25/25Hazardous weather outlook, Oct 18, 12:18 PM CDT, 15 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1218 PM CDT TUE OCT 18 2011
OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1218 PM CDT TUE OCT 18 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
A COOL AND DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY OCT 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL PREVAIL
TODAY...ESPECIALLY IN WESTERN OKLAHOMA WHERE A WIND ADVISORY IS IN
EFFECT. THE STRONG WINDS WILL COMBINE WITH LOW HUMIDITY TO KEEP WILD
FIRE POTENTIAL ELEVATED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
DRY WEATHER IS EXPECTED THROUGH MUCH OF THE WEEK... WITH THE NEXT
CHANCE FOR THUNDERSTORMS ON SATURDAY AND SUNDAY.
OTHER HAZARDOUS WEATHER...
A FROST ADVISORY IS IN EFFECT FOR PARTS OF NORTHWEST OKLAHOMA
WEDNESDAY MORNING. MORE WIDESPREAD FROST APPEARS POSSIBLE THURSDAY
MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY OCTOBER 19.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 3:42 PM CDT | Frost Advisory | OUN | Bryan, Carter, Love, Marshall | 17 hr |
Nearby
Freeze Warnings in Oklahoma, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.